MAUDE Adverse Event Report: WARSAW ORTHOPEDICS WAVE D SPINAL SYSTEM

WARSAW ORTHOPEDICS WAVE D SPINAL SYSTEM
Catalog Number 2660924
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented with spinal stenosis; and underwent transforaminal lumbar interbody fusion (tlif) at l3-s1.Intra-op, the treated level was extremely collapsed and the markers on the device indicated that the distraction plug of the device was pushed out of the interbody device medially rather than locking into its place anteriorly.No patient complications were reported.No additional treatment was performed as a result of this event.

Brand Name
WAVE D SPINAL SYSTEM
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key10178781
Report Number1030489-2020-00689
Device Sequence Number19489315
Product Code MAX
UDI-Device Identifier00643169245174
UDI-Public00643169245174
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K121333
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2025
Device Catalogue Number2660924
Device Lot Number0586714W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient Weight91